Coverart for item
The Resource Smooth molecular decompositions of functions and singular integral operators, J.E. Gilbert ... [et al.]

Smooth molecular decompositions of functions and singular integral operators, J.E. Gilbert ... [et al.]

Label
Smooth molecular decompositions of functions and singular integral operators
Title
Smooth molecular decompositions of functions and singular integral operators
Statement of responsibility
J.E. Gilbert ... [et al.]
Contributor
Subject
Language
eng
Cataloging source
DLC
Dewey number
  • 510 s
  • 514/.322
Index
no index present
LC call number
  • QA3
  • QA323
LC item number
.A57 no. 742
Literary form
non fiction
Nature of contents
bibliography
Series statement
Memoirs of the American Mathematical Society,
Series volume
no. 742
Label
Smooth molecular decompositions of functions and singular integral operators, J.E. Gilbert ... [et al.]
Instantiates
Publication
Note
"Volume 156, number 742 (third of 5 numbers)."
Bibliography note
Includes bibliographical references (p. 73-74)
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
26 cm.
Extent
viii, 74 p.
Isbn
9780821827727
Lccn
2001056088
Media category
unmediated
Media MARC source
rdamedia
System control number
(OCoLC)ocn367819214
Label
Smooth molecular decompositions of functions and singular integral operators, J.E. Gilbert ... [et al.]
Publication
Note
"Volume 156, number 742 (third of 5 numbers)."
Bibliography note
Includes bibliographical references (p. 73-74)
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
26 cm.
Extent
viii, 74 p.
Isbn
9780821827727
Lccn
2001056088
Media category
unmediated
Media MARC source
rdamedia
System control number
(OCoLC)ocn367819214

Library Locations

    • Harold B. Lee Library Brigham Young University, Provo, UT, 84602, US
      40.249156 -111.649242
Processing Feedback ...